Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/51572
Title: Hydroisomerization of Normal Paraffins Over Synthetic Zeolites
Authors: Hassan, Shawky M.
Soliman, Sara M.
Issue Date: Mar-1979
Publisher: NISCAIR-CSIR, India
Page(s): 270-272
URI: http://nopr.niscair.res.in/handle/123456789/51572
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.17A(03) [March 1979]

Files in This Item:
File Description SizeFormat 
IJCA 17A(3) 270-272.pdf1.97 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.